Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 537478, 24 pages
http://dx.doi.org/10.1155/2011/537478
Research Article

Value Distribution for a Class of Small Functions in the Unit Disk

Department of Mathematical Sciences, Northern Illinois University, DeKalb, IL 60115, USA

Received 20 October 2010; Accepted 21 January 2011

Academic Editor: Brigitte Forster-Heinlein

Copyright © 2011 Paul A. Gunsul. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. F. Shea and L. R. Sons, β€œValue distribution theory for meromorphic functions of slow growth in the disk,” Houston Journal of Mathematics, vol. 12, no. 2, pp. 249–266, 1986. View at Google Scholar Β· View at Zentralblatt MATH
  2. P. Gunsul, A Class of Small Functions in the Unit Disk, ProQuest LLC, Ann Arbor, Miss, USA, 2009.
  3. D. Benbourenane, Value Distribution for Solutions of Complex Differential Equations in the Unit Disk, ProQuest LLC, Ann Arbor, Miss, USA, 2001. View at Zentralblatt MATH
  4. M. Tsuji, Potential Theory in Modern Function Theory, Chelsea Publishing, New York, NY, USA, 1975.
  5. L. R. Sons, β€œUnbounded functions in the unit disc,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 2, pp. 201–242, 1983. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. J. Heittokangas, β€œGrowth estimates for logarithmic derivatives of Blaschke products and of functions in the Nevanlinna class,” Kodai Mathematical Journal, vol. 30, no. 2, pp. 263–279, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. D. F. Shea, β€œFunctions analytic in a finite disk and having asymptotically prescribed characteristic,” Pacific Journal of Mathematics, vol. 17, pp. 549–560, 1966. View at Google Scholar Β· View at Zentralblatt MATH
  8. J. Heittokangas, R. Korhonen, and J. Rättyä, β€œLinear differential equations with coefficients in weighted Bergman and Hardy spaces,” Transactions of the American Mathematical Society, vol. 360, no. 2, pp. 1035–1055, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  9. R. Korhonen and J. Rättyä, β€œFinite order solutions of linear differential equations in the unit disc,” Journal of Mathematical Analysis and Applications, vol. 349, no. 1, pp. 43–54, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  10. I. Laine, Handbook of Differential Equations: Ordinary Differential Equations, vol. 4, chapter 3, Elsevier, New York, NY, USA, 2008.
  11. W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, UK, 1964. View at Zentralblatt MATH
  12. L. R. Sons, β€œValues for differential polynomials in the disk,” Abstracts of the AMS, vol. 28, p. 640, 2007. View at Google Scholar